Paracetamol 500Mg + Phenylepherine Hydrochloride 5Mg + Caffeine 30Mg + Diphenhydramine Hydrochloride Tablet 10S

Paracetamol 500Mg + Phenylepherine Hydrochloride 5Mg + Caffeine 30Mg + Diphenhydramine Hydrochloride

Item requires a valid prescription

Manufactured By Pure & Cure Healthcare Pvt. Ltd. (A Subsidiary of Akums Drugs & Pharmaceuticals Ltd.)

Composition Caffeine 30Mg+Diphenhydramine 25Mg+Paracetamol/Acetaminophen 500Mg+Phenylephrine 5Mg

Rs 25.00

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 10 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy